I am just wondering if anyone has had any bad mental side effects from this drug? I started taking it a little over a month ago and started doing things I would never do.I was prescribed this medication after being on Vicodin ES for almost 2 years due to multiple surgeries. My doctor told me that it was a "break through drug" and was easier to wean off then the Vicodin. The initial side effects were feeling sick, dizzy, like I was not myself... and then I get extremely angry/intense rage for absolutely no reason. I have stopped taking nucynta but would like answers to why this medication does this and why this is not on the side effects list. I feel this drug is extremely dangerous.
I don't know of anyone who has taken Nucynta so can't really comment. The link below has reviews, which you may find useful.
I have also had very bad mental side effects from this drug. It makes me so dizzy , I can not even walk a straight line. It also makes me unable to function in every day activities. Mood swings were inevitable since I could barely understand my surroundings. Not good when you have kids depending on you. Luckily my husband could take the day off right before a 4 day weekend. After 5 days, I gave it up. I now am back to methadone and am able to retain a quality of life I never thought I would engage in again. However a bad drug for us it may be a great drug for someone else. Everyone has a different body chemistry. My own mother has great comfort from this drug over anything else she has ever tried.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
Posted 13 Jun 2011 • 4 answers
Posted 17 Oct 2011 • 1 answer
Posted 12 Apr 2012 • 8 answers
Posted 11 Sep 2013 • 4 answers